# SDR HEEA060132

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Part number: 30905
- Condition: Failed
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE ASSEMBLY HAS BLANK INDICATOR, SYSTEM DEAD.
